# SDR 4AER201505120009

- Difficulty date: May 12, 2015
- Submitted: May 12, 2015
- Operation: General aviation
- Filed by: Aersale Inc, repair station 4AER685B
- Aircraft: N302MS
- Make and model: Boeing 7374Y0
- Aircraft serial: 24688
- Aircraft time: 49,194 hours, 29,550 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546563
- Condition: Corroded
- Location: Fs 947
- Part time: 49,194 hours, 29,550 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AGING ACFT INSPECTION, FOUND LEVEL 3 CORROSION ON UPPER FLANGE OF FRAME IN AFT CARGO BAY AT FS 947 AT STR 27R.
